Keywords (1)

Academic
Publications
Confidence intervals for a binomial proportion

Confidence intervals for a binomial proportion,10.1002/sim.4780120902,Statistics in Medicine,Stein Emil Vollset

Confidence intervals for a binomial proportion   (Citations: 105)
BibTex | RIS | RefWorks Download
Journal: Statistics in Medicine - STAT MED , vol. 12, no. 9, pp. 809-824, 1993
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: